MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0840-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Obstruction/Occlusion (2422)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent occluded post tcar, resulting in hospitalization, and additional intervention.The patient presented to the hospital on (b)(6) 2025 with right side weakness and facial droop.The patient was admitted and had a massive watershed stroke that night.Anemic to 6, massive stroke, nih score 15.The surgeon waited over a week to do perform a left sided transcarotid artery revascularization (tcar) procedure due to the patient spiking a fever and uncontrolled systolic pressure.Systolic pressure went as high as 250 systolic when not on proper medications to control.On (b)(6) 2025, systolic was controlled, but it was difficult for anesthesia to get the pressure within the 140-160 target and required lots of medication.The patient had over 70% stenosis on both carotids.Act was over 250.The tcar procedure was completed with good results, and the stent was patent.The physician helped from the phone during the case and suggested keeping systolic pressure 100-140 post-procedure.Four hours post procedure, the stent occluded.Plavix resistance test was conducted, and the patient was normal.The physician suspected the occlusion could be from hypotension, because systolic was 80-90 on floor.The patient was transferred to a different hospital to be treated by a neuro radiologist.At the new facility, the patient underwent a thrombectomy.The patient did well and was discharged on (b)(6) 2025.On (b)(6) 2025, the patient presented to the emergency room with a massive brain bleed.The patient lost all brain activity and ultimately passed away.The physician suspected patient blood pressures were not maintained properly at the other hospital.
 
Event or Problem Description
It was reported that the stent occluded post tcar, resulting in hospitalization, additional intervention, and death.The patient presented to the hospital on (b)(6) 2025 with right side weakness and facial droop.The patient was admitted, and had a massive watershed stroke that night.Anemic to 6, massive stroke, nih score 15.The surgeon waited over a week to do perform a left sided transcarotid artery revascularization (tcar) procedure due to the patient spiking a fever and uncontrolled systolic pressure.Systolic pressure went as high as 250 systolic when not on proper medications to control.On (b)(6) 2025, systolic was controlled, but it was difficult for anesthesia to get the pressure within the 140-160 target, and required lots of medication.The patient had over 70% stenosis on both carotids.Act was over 250.The tcar procedure was completed with good results and the stent was patent.The physician helped from the phone during the case and suggested keeping systolic pressure 100-140 post-procedure.Four hours post procedure, the stent occluded.Plavix resistance test was conducted and the patient was normal.The physician suspected the occlusion could be from hypotension, because systolic was 80-90 on floor.The patient was transferred to a different hospital to be treated by a neuro radiologist.At the new facility, the patient underwent a thrombectomy.The patient did well and was discharged on (b)(6) 2025.On (b)(6) 2025, the patient presented to the emergency room with a massive brain bleed.The patient lost all brain activity and ultimately passed away.The physician suspected patient blood pressures were not maintained properly at the other hospital.
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes, evaluation conclusion codes.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22155640
Report Number2124215-2025-36823
Device Sequence Number20709326
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478(17)260228(10)18197260
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Device Lot Number0018197260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/08/2025
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale
Patient RaceWhite